Mathematics: Page 45: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 134 | Views: 920

Mathematics, India, Volume 3 Issue 4, April 2014

Pages: 623 - 626

Finite Difference Method for Transmission Line and Waveguide Problems

Sham Bansal | Ashish Kumar Garg | Itendra Kumar | Ishu Goyal | Mohammad Amir | Man Singh

Downloads: 134 | Views: 631

Mathematics, Turkiye, Volume 3 Issue 6, June 2014

Pages: 1300 - 1306

Harmonic Analysis in Fuzzy Systems

Timur Karacay

Downloads: 134 | Views: 826

Mathematics, Saudi Arabia, Volume 3 Issue 9, September 2014

Pages: 2002 - 2012

Batch Gradient Method with Smoothing L1/2 Regularization and Momentum for Pi-sigma Networks

Kh. Sh. Mohamed | Y. Sh. Mohammed | A. A. Elzain | Kh. M. Makin | Elnoor. A. A. Noh

Downloads: 134 | Views: 917

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2148 - 2153

Solving Second Order Hybrid Fuzzy Fractional Differential Equations by Runge Kutta 4th Order Method

S. Ruban Raj | M. Saradha

Downloads: 134 | Views: 798

Mathematics, Tunisia, Volume 4 Issue 2, February 2015

Pages: 341 - 341

About the Erdos-Strauss Conjecture

Jamel Ghanouchi

Downloads: 134 | Views: 788

Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 992 - 995

Constrain Control of Trigonometric Rational Quadratic Spline with Shape Parameters Based on Function Values

Mridula Dube | Meenal Priya Singh

Downloads: 134 | Views: 831

Mathematics, India, Volume 4 Issue 7, July 2015

Pages: 2364 - 2367

A Mathematical Model of Vehicle Route Cost Estimation Problem

Praveen Kumar

Downloads: 134 | Views: 798

Mathematics, India, Volume 4 Issue 10, October 2015

Pages: 850 - 853

A New Kind of Weighted (0;0,2) Interpolation on Laguerre Polynomial

Rekha Srivastava | Geeta Vishwakarma

Downloads: 134 | Views: 873

Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 2190 - 2196

Existence of Mild Solutions for Fractional Neutral Functional Differential Equations

K. Geetha | Dr. K. Kadambavanam

Downloads: 134 | Views: 803

Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1777 - 1779

Integer Solutions of Non-Homogeneous Ternary Cubic Equation x2+y2-xy=103z2

Dr. P. Jayakumar | J. Meena

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.